MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED OPTIFLOW JUNIOR TUBING KIT; BTT

FISHER & PAYKEL HEALTHCARE LIMITED OPTIFLOW JUNIOR TUBING KIT; BTT
Model Number RT330
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rt330 optiflow junior tubing kit is currently en route to fisher & paykel healthcare (f&p) in (b)(6) for evaluation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in (b)(6), via a fisher and paykel healthcare (f&p) field representative, that the tubing of a rt330 optiflow junior tubing kit was found leaking during use.There was no reported patient consequence.
 
Additional Manufacturer Narrative
Ps379045, section b5 describe event or problem has been corrected to: a distributor reported on behalf of a healthcare facility in japan, via a fisher and paykel healthcare (f&p) field representative, that "there was a water leak from the rt330 circuit near the connector to the chamber port" during use.Method: the complaint rt330 optiflow junior tubing kit was returned to fisher & paykel healthcare (f&p) in new zealand, where it was visually inspected.Results: visual inspection revealed no damage to the outer clear tubing of the returned breathing circuit.Conclusion: we were unable to determine what may have caused the leak as reported by the customer.The customer stated that "there was a water leak from the rt330 circuit near the connector to the chamber port".It is possible that water droplets on the tubing might have originated from water that was spilled over the tubing, e.G.When changing the waterbag.All rt330 breathing circuits are visually inspected and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt330 optiflow tubing kit state the following: check that all connections, caps and/or plugs are tight before use patient monitoring is recommended.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan, via a fisher and paykel healthcare (f&p) field representative, that "there was a water leak from the rt330 circuit near the connector to the chamber port" during use.There was no reported patient consequence.

Brand Name
OPTIFLOW JUNIOR TUBING KIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
173 technology dr., suite 100
irvine
9494534000
MDR Report Key12579306
Report Number9611451-2021-01090
Device Sequence Number4344842
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2101567668(11)210323
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2101567668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer12/12/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date12/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P MR850 RESPIRATORY HUMIDIFIER; F&P MR850 RESPIRATORY HUMIDIFIER
Patient SexUnknown